Jump to content

New member needs advice


J. Amann

Recommended Posts

Hi

We just found out my dad has stage 4 lung cancer. Also they found spots on his liver and spine. He started chemo last week(has had 2 so far) and Radiation this week has had two of those. He felt good maybe 2 days in the last 2 weeks. Last night he had alot of back pain. He did have a bone scan that did not show any thing different so we are not sure why he is have such bad back pain off and on. They did put him on another pain med. Wondering if anyone has experienced this bad back pain and what it might be does the chemo or radiation cause it and how soon will the radiation help it. Is there anything else they should do for him.

Thanks, Janice :?:

Link to comment
Share on other sites

Janice,

Welcome to the site. You will get lots of support here. Back pain can be caused by the tumor. The spot on his spine could give pain to the back. It does not have to be very big to cause some pain. I did not have a lot of back pain. But it did go away as the chemo started to work. Maybe you could fill out the profile on your dad. That way we could tell more about his situation. Your dad’s cancer is very treatable and he could go into remission with the treatment that he is getting. Keep us posted.

Stay positive, :)

Ernie

Link to comment
Share on other sites

Hi Janice and welcome.

I'm so sorry to hear about your dad's back pain. With my dad his shoulder met pain decreased significantly once he had had a fw readiation treatments. I hope this is the case for your dad. Make sure his docs know about his pain.

Keep us updated and keep posting! We are here for you.

Link to comment
Share on other sites

Welcome Janice,

My mom was diagnosed in January with stage IV NSCLC with mets to her spine. In fact, it was the pain in her back that led them to find the cancer in her lung. In my mom's case they did 15 radiation treatments to her spine before she began chemo and that brought about pretty quick pain pain relief. I'm not sure what chemo your dad is on, but mom's chemo and the neulasta shot also brought on bone pain for 3-4 days after each treatment. Her chemo was carbo/taxol.

I'm glad you found this website. It's a great resource and everyone has been very supportive.

Susan

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.